# SDR RAIA201111070016

- Difficulty date: November 7, 2011
- Submitted: November 30, 2011
- Operation: Air carrier
- Aircraft: N801HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145053
- Aircraft time: 30,705 hours, 28,096 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK INSPECTION MAINTENANCE FOUND THE SEAT TRACK FROM FRAMES 19-24 CORRODED.  MAINTENANCE REMOVED AND REPLACED THE SEAT TRACK FROM FRAMES 19-14.
